# SDR RRXA010064

- Difficulty date: August 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 74,493 hours, 28,311 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 65003003
- Part serial: A01381
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 EGT REACHED 907 DEGREES C FOR APPROX 8 SEC ON MAX  POWER T/O. 92 PERCENT N2 & 28 DEGREES C OAT AT DAY.   FOUND NR 1 ENGINE EGT INDICATOR READS 24-34 DEGREES HIGH. NO  DEFECTS ON HARNESS R&R NR 1 EGT INICATOR 077-20-1, CK GOOD WITH TEST SET, ENGINE RUN REQUIRED.   SEE LOG BOOK  00211-01 ITEM 2.   NR 1 ENGINE EGT INDICATOR OPERATES NORMAL ON ENGINE  RUN, DC-8 M/M 71-00.
